Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

What causes vaginal spotting between periods?

User rating for this question
Excellent
Answered by

General & Family Physician
Practicing since : 2011
Answered : 1561 Questions
Question
i am 29 yr old womenand i have been spotting but i am not on my period. last .time i had my cycle was on july 8 and i have a regular cycle. this will be the second time i am spotting after a week my cycle was done and i am worry of what it can be. i am attaching a pic of my undie so that you can see what i mean. it dont hrt at all but i am worry cause its the second day with spotting. plese lrt me know what it can be?. last time it looks like i have my period which my period was done.
Posted Fri, 8 Aug 2014 in Women's Health
 
 
Answered by Dr. Vidya KR 2 hours later
Brief Answer:
Hormonal imbalance or fibroid

Detailed Answer:
Hi, thanks for using Healthcaremagic.

I went through your query and understood your concerns.

One of the reason would be ovulation bleeding which lasts for maximum 2 days, which will be minimal.
Mid cycle bleed for more than 2 days need to be evaluated. Some of the most common reasons for prolonged ovulation bleeding at your age are hormonal imbalance, mixed vaginal infections and uterine problem(fibroids or Polyps).

For you since it is seen from last two cycles with no other associated problem, this may be due to hormonal imbalance. This can occur due to stress, acute illness or due to ovarian problem.

If it is prolonged with severe bleeding or if prolonged bleeding repeats again then you may require evaluation for it using Ultrasound scan of abdomen and pelvis, Thyroid profile and speculum examination. Consult your doctor for examination once and its further management.

Hope I answered your question. Feel free to ask me if you have any further queries or doubts and I shall be glad to help you out. Please accept my answer in case you do not have further queries.

regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor